I recently started taking Cymbalta and I feel like I am asleep all the time. I am so tired. Is this common? Can I take it at night? The pharmacist said to take it in the am but how much difference can it make? I have many issues with sleep already any ideas?
Wow and I thought I was on alot of meds. I started to take mine at night that seems to make all the difference.I know they intend to double that in the next few days. so it will be 60 then I think. Hope you are doing okay and your day treats you right IV
I was on Cymbalta for a year. I had horrible brain fog, no motivation, lost interest in everything that gave me joy, and was tired all the time. It never got better for me, and my dose was around 50mg at the highest point. I went off and within a few months started feeling better. It did amazing things for the anxiety problems, which is why I went on it in the first place. But since I only needed something every once in a while for anxiety, the doc said it's not necessary to take something every day if you only need something once in a while. He switched me to xanax, and that has done the job without all the horrible side effects. It's not perfect. But it's better than the Cymbalta.
I am on 60 now and I tell you it is hell. I want off this stuff. Anti depressant? No way I feel like I have been hit with a bat. I am going to tell my doc to get me off this stuff. I was hoping it would get better but I have lost hope of that. Thanks for the imput guys Take care out there
I have been on Cymbalta and I hate it. I have been fatigued with no motivation or joy. I have told my Dr this over and over but he just blows me off. I thought it was interesting to see that someone else is experiencing the same things that I am. It is not workinng on my depression, but I sure feel the side effects. My Dr wants me to stay on it because it is so hard to come off of it. I guess he does not want to be bothered with it, just as he does not want to be bothered with quality of life. It seems to me that since I am drawing disability that he has made a jugement that my quality of life is not important to him. After reading your post, it seems to me that its time for me to do what I have been threatening to do for months now and that is find another DR. Thanks for post and your help by posting your experience :)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.